I was diagnosed with 42 in Nov 2011 and my period stopped with the fourth chemo. I'm also on Tamoxifen since April 2012 and never had a period but plenty hot flushes. In Aug 2013 my hot flushes stopped and in Oct and Nov 2013 had a period. I saw the breast surgeon about it and he said it would be fine, it's just that the oestrogen and Tamoxifen are battling, or something like that. He said some women have a period 2-3 times a year and that would be OK. The BCnurse said it doesn't mean the Tam is not working, it just means my body is getting over the treatment. I didn't have a period since Nov now but had very mild hot flushes back for a few weeks, which has stopped again. I guess I'm due another period soon. Confusing, isn't it??
My periods stopped completely for 2 and a half years after chemo. I am now 41 and have been on tamoxifen since july 2011. My periods returned scantily in july and august 2013 and then properly and regularly from sept 2013 through to december. Suddenly theyve stopped again!! I'm now 3 weeks late for a period, I was so scared I might be pregnant but 2 tests show negative.
I mentioned it to my GP and surgeon recently, as I feel I should not be having any periods, but they werent too worried and just told me to wait for my oncology appt in March.
Take care, Truddles xx
Sorry you haven't had any replies to your question yet, but hopefully someone will see this now and get back to you. In the meantime I have put for you below BCC's publication for Tamoxifen, I hope you find it helpful.
I just wondered if anyone else has had irregular periods whilst on Tamoxifen. I'm 42 years old - and was pre-menopausal before having MX and chemo and rads, then Tamoxifen. I had my first period about 10 months from starting Tamoxifen, and have had 2 since. I have been to see my Dr who thinks it needs to be checked out. Has anyone experience of this?